# SDR SWAA2023091494289

- Difficulty date: August 27, 2023
- Submitted: September 14, 2023
- Operation: Air carrier
- Aircraft: N7859B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30641
- Aircraft time: 61,225 hours, 40,354 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY L/H CAPSTRIP COMMON TO PANEL 140BF IS CORRODED<[01] THIS PART DOES NOT HAVE ALLOWABLE DAMAGE LIMITS; IT HAS TO BE REPAIRED BY REPLACEMENT PER SRM 51-10-02 STEP 9.;[02] VERIFIED CORRECTIVE ACTION 1;[03] RECEIVED NEW ACB L/H CAP STRIP P/N 453A2611-4. THIS PART WILL BE INSTALLED ON CUSTOMER CARD NBR:TTG8Q00N5DBZ STEP 20;[04] VERIFIED CORRECTIVE ACTION #3.
